RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1995, Volume 7, Issue 2, Pages 61–78 (Mi dm574)  

On modeling the growth of convex and tree-like configurations in homogeneous structures

A. Dumov


Full text: PDF file (1831 kB)

English version:
Discrete Mathematics and Applications, 1995, 5:3, 217–232

Bibliographic databases:
UDC: 519.713
Received: 28.01.1993

Citation: A. Dumov, “On modeling the growth of convex and tree-like configurations in homogeneous structures”, Diskr. Mat., 7:2 (1995), 61–78; Discrete Math. Appl., 5:3 (1995), 217–232

Citation in format AMSBIB
\Bibitem{Dum95}
\by A.~Dumov
\paper On modeling the growth of convex and tree-like configurations in homogeneous structures
\jour Diskr. Mat.
\yr 1995
\vol 7
\issue 2
\pages 61--78
\mathnet{http://mi.mathnet.ru/dm574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1350420}
\zmath{https://zbmath.org/?q=an:0836.68066}
\transl
\jour Discrete Math. Appl.
\yr 1995
\vol 5
\issue 3
\pages 217--232


Linking options:
  • http://mi.mathnet.ru/eng/dm574
  • http://mi.mathnet.ru/eng/dm/v7/i2/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:168
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021